MAUDE Adverse Event Report: 3M COMPANY 3M; MASK, SURGICAL

3M COMPANY 3M; MASK, SURGICAL
Model Number 1860
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/05/2021
Type of Reportable Event Malfunction
Event or Problem Description
During covid-19 recalls sent by 3m regarding n95 masks with selective lot numbers which were identified as counterfeit by the vendor.The situation is being addressed by the facility's supply chain per the normal recall process: inventory pulled and end user notification.Manufacturer response for mask, surgical, 3m¿ (per site reporter).Device has been returned for replacement with actual article.

Brand Name
3M
Common Device Name
MASK, SURGICAL
Manufacturer (Section D)
3M COMPANY
3m center, 2510 conway ave bldg. 275-5w-06
saint paul MN 55144
MDR Report Key11307580
Report Number11307580
Device Sequence Number934910
Product Code FXX
UDI-Device Identifier08887719257398
UDI-Public08887719257398
Combination Product (Y/N)N
Initial Reporter StatePA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/08/2021
Report Date (Section F) 02/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1860
Device Catalogue Number1860
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer02/10/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA02/08/2021